# SDR CALA2022090902323

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N27263
- Make and model: Boeing 737
- Aircraft serial: 66595
- Aircraft time: 3,096 hours, 1,042 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Rt Side Of Flt D
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION RT SIDE OF FLT DECK LOG PAGE LOCKED PAGE UNLOCKED FOR SIGN OFF UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSPECTION C/OUT, FOUND EXTERNAL DOOR NOT CLOSED, NO DAMAGE FOUND.
